Translator Disclaimer
1998 Feedback laws for $N$-person quasi-variational differential games
Bui An Ton
Differential Integral Equations 11(3): 439-464 (1998).

Abstract

Some optimal feedback control laws for N-person non-zero sum quasi-variational differential games are obtained.

Citation

Download Citation

Bui An Ton. "Feedback laws for $N$-person quasi-variational differential games." Differential Integral Equations 11 (3) 439 - 464, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1004.49028
MathSciNet: MR1745549

Subjects:
Primary: 49N70
Secondary: 91A23, 91B54, 93B52

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top